# SDR DALA2014111506249

- Difficulty date: November 14, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 79,065 hours, 11,463 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER IN SPAR SKIN CRACKED.  REPAIRED ERA 530568-14.
